High-frequency asymptotics for the total scattering cross-section of strongly elongated spheroids

Research output

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)6471734_304
JournalIEEE Antennas and Wireless Propagation Letters
Volume12
DOIs
Publication statusPublished - 2013

Cite this

@article{7903f226c15944b9af58f67c86d5603e,
title = "High-frequency asymptotics for the total scattering cross-section of strongly elongated spheroids",
author = "Andronov, {I. V.}",
year = "2013",
doi = "10.1109/LAWP.2013.2249651",
language = "English",
volume = "12",
pages = "6471734_304",
journal = "IEEE Antennas and Wireless Propagation Letters",
issn = "1536-1225",
publisher = "Institute of Electrical and Electronics Engineers Inc.",

}

TY - JOUR

T1 - High-frequency asymptotics for the total scattering cross-section of strongly elongated spheroids

AU - Andronov, I. V.

PY - 2013

Y1 - 2013

U2 - 10.1109/LAWP.2013.2249651

DO - 10.1109/LAWP.2013.2249651

M3 - Article

VL - 12

SP - 6471734_304

JO - IEEE Antennas and Wireless Propagation Letters

JF - IEEE Antennas and Wireless Propagation Letters

SN - 1536-1225

ER -